Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 107, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2011, 1:30 PM CDT for Burleigh County, Emmons County, Morton County, North Dakota. It was in force for 60 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2011, 1:30 PM CDT (18:30 UTC)
- Expired
- Jul 10, 2011, 2:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Burleigh County, ND, Emmons County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 21 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 1:43 PM CDT | HAIL 1 | 12 S Mandan, ND | LASTED 10 MINUTES |
| Jul 10, 1:45 PM CDT | TSTM WND DMG | Huff, ND | 2 FOOT IN DIAMATER OAK TREES WERE UPROOTED NEAR HUFF. INITIAL ESTIMATES OF WINDS IN EXCESS OF 75 MPH. |
| Jul 10, 1:50 PM CDT | HAIL 1.25 | 4 Sse Bismarck, ND | LASTED UNTIL 205 PM. PEAK WIND SPEEDS AROUND 40 MPH. THIS IS FALCONER ESTATES SUBDIVISION. SEVERAL HOMES HAD ROOF AND GUTTER DAMAGE. LEAVES...SMALL BRANCHES...AND FRUIT WERE KNOCKED OFF OF TREES. VEGETABLE GARDENS WERE DESTROYED. |
| Jul 10, 1:52 PM CDT | TSTM WND GST 75 | 7 Se Bismarck, ND | NWS EMPLOYEE ESTIMATED 75 MPH WIND GUSTS AND PENNY SIZED HAIL. |
| Jul 10, 1:53 PM CDT | HAIL 1 | 2 S Lincoln, ND | NICKEL TO QAURTER SIZE HAIL. |
| Jul 10, 2:14 PM CDT | TSTM WND DMG | 3 Sw Moffit, ND | DOUBLE POWER LINES ARE SNAPPED ABOUT 2 MILES SOUTH OF MOFFIT ROAD ON 262ND ST SE. |
| Jul 10, 2:15 PM CDT | TSTM WND GST 95 | Hazelton, ND | RELAYED BY MEDIA. MEASURED WITH HOME ANEMOMETER. |
| Jul 10, 2:20 PM CDT | TSTM WND DMG | 4 S Moffit, ND | DOUBLE POLED WOOD TRANSMISSION LINES SNAPPED IN HALF. HEAVY RANCH SIGN WITH THREE FOOT CONCRETE ANCHORS RIPPED OUT OF THE GROUND. CAMPER FLIPPED OFF OF THE HIGHWAY AND OVER TREE ROW 25 YARDS. WINDS ESTIMATED AT 90 MPH. |
| Jul 10, 2:24 PM CDT | TSTM WND DMG | 6 Nne Hazelton, ND | MINOR DAMAGE TO FARMSTEAD. SHINGLES BLOWN OFF OF TRAILER HOME AND SMALL BUILDING BLOWN OVER. WINDS ESTIMATED AT 70 MPH. |
| Jul 10, 2:28 PM CDT | TSTM WND DMG | Hazelton, ND | EXTENSIVE TREE BRANCH DAMAGE IN HAZELTON. THREE INCH TO SIX INCH IN DIAMETER BRANCHES BLOWN OFF OF TREES. GAS STATION ON THE WEST SIDE OF TOWN HAD DAMAGE TO THE ROOF OVER THE GAS PUMPS. WINDS ESTIMATED AT 85 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 11:08 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -388 J/kg
- Mixed-layer LCL
- 1832 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
102
WUUS53 KBIS 101830
SVRBIS
NDC015-029-059-101930-
/O.NEW.KBIS.SV.W.0107.110710T1830Z-110710T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
130 PM CDT SUN JUL 10 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHWESTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EAST CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 230 PM CDT
* AT 125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTH OF ST. ANTHONY...OR 10 MILES
SOUTHWEST OF BISMARCK...AND MOVING EAST AT 45 MPH. THIS WILL
PRIMARILY AFFECT THE FAR SOUTHERN PORTIONS OF BISMARCK AND MANDAN.
* LOCATIONS IMPACTED INCLUDE...
BISMARCK...LINCOLN...HUFF...FORT RICE...MENOKEN...MCKENZIE...
STERLING...MOFFIT...HAZELTON AND BRADDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4683 10040 4681 10009 4642 10008 4642 10046
4655 10120 4682 10112
TIME...MOT...LOC 1829Z 275DEG 41KT 4671 10086
WIND...HAIL <50MPH 1.00IN
$$
HEINERT5 follow-up statements
527
WWUS53 KBIS 101839
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
139 PM CDT SUN JUL 10 2011
NDC015-029-059-101930-
/O.CON.KBIS.SV.W.0107.000000T0000Z-110710T1930Z/
BURLEIGH ND-EMMONS ND-MORTON ND-
139 PM CDT SUN JUL 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MORTON...NORTHWESTERN EMMONS AND SOUTHERN BURLEIGH COUNTIES UNTIL 230
PM CDT...
AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO GOLFBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF ST. ANTHONY...OR 9 MILES SOUTH OF
BISMARCK...MOVING EAST AT 40 MPH. THE MOST SEVERE PORTION OF THIS
STORM WILL PRIMARILY AFFECT THE FAR SOUTHERN PORTIONS OF BISMARCK
AND MANDAN.
LOCATIONS IMPACTED INCLUDE...
BISMARCK...LINCOLN...HUFF...FORT RICE...MENOKEN...MCKENZIE...
STERLING...MOFFIT...HAZELTON AND BRADDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4683 10040 4681 10009 4642 10008 4642 10046
4655 10120 4682 10112
TIME...MOT...LOC 1838Z 270DEG 33KT 4669 10083
WIND...HAIL 60MPH 1.00IN
$$
HEINERT/AYD737
WWUS53 KBIS 101853
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
153 PM CDT SUN JUL 10 2011
NDC015-029-059-101930-
/O.CON.KBIS.SV.W.0107.000000T0000Z-110710T1930Z/
BURLEIGH ND-EMMONS ND-MORTON ND-
153 PM CDT SUN JUL 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MORTON...NORTHWESTERN EMMONS AND SOUTHERN BURLEIGH COUNTIES UNTIL 230
PM CDT...
AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 5
MILES SOUTH OF LINCOLN...OR 9 MILES SOUTHEAST OF BISMARCK...MOVING
EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
BISMARCK...FORT
RICE...MENOKEN...MCKENZIE...STERLING...MOFFIT...HAZELTON AND
BRADDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND WINDS IN EXCESS
OF 70 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4683 10040 4681 10009 4642 10008 4642 10046
4655 10120 4682 10112
TIME...MOT...LOC 1853Z 270DEG 33KT 4669 10063
WIND...HAIL 70MPH 1.75IN
$$
HEINERT434
WWUS53 KBIS 101859
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
159 PM CDT SUN JUL 10 2011
NDC015-029-059-101930-
/O.CON.KBIS.SV.W.0107.000000T0000Z-110710T1930Z/
BURLEIGH ND-EMMONS ND-MORTON ND-
159 PM CDT SUN JUL 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MORTON...NORTHWESTERN EMMONS AND SOUTHERN BURLEIGH COUNTIES UNTIL 230
PM CDT...
AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 5
MILES NORTHEAST OF HUFF...OR 12 MILES SOUTHEAST OF BISMARCK...MOVING
EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MENOKEN...MCKENZIE...STERLING...MOFFIT...HAZELTON AND BRADDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS
IN EXCESS OF 70 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4650 10078 4682 10097 4683 10040 4681 10009
4642 10008 4642 10046
TIME...MOT...LOC 1859Z 270DEG 33KT 4669 10055
WIND...HAIL 80MPH 1.75IN
$$
HEINERT/AYD206
WWUS53 KBIS 101912
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
212 PM CDT SUN JUL 10 2011
NDC059-101922-
/O.CAN.KBIS.SV.W.0107.000000T0000Z-110710T1930Z/
MORTON ND-
212 PM CDT SUN JUL 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4645 10060 4653 10054 4658 10059 4659 10056
4664 10067 4668 10065 4665 10073 4669 10075
4669 10079 4673 10077 4675 10084 4682 10082
4681 10009 4642 10008 4642 10046
TIME...MOT...LOC 1912Z 270DEG 33KT 4663 10034
$$
NDC015-029-101930-
/O.CON.KBIS.SV.W.0107.000000T0000Z-110710T1930Z/
BURLEIGH ND-EMMONS ND-
212 PM CDT SUN JUL 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
EMMONS AND SOUTHERN BURLEIGH COUNTIES UNTIL 230 PM CDT...
AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL TO TENNIS BALL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 90 MPH. THIS STORM
WAS LOCATED 5 MILES SOUTHWEST OF MOFFIT...OR 23 MILES SOUTHEAST OF
BISMARCK...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
STERLING...MOFFIT...HAZELTON AND BRADDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS
.SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS. AT 152 PM CDT...75 MPH WINDS WERE REPORTED 2 MILES SOUTH OF
LINCOLN.
&&
LAT...LON 4645 10060 4653 10054 4658 10059 4659 10056
4664 10067 4668 10065 4665 10073 4669 10075
4669 10079 4673 10077 4675 10084 4682 10082
4681 10009 4642 10008 4642 10046
TIME...MOT...LOC 1912Z 270DEG 33KT 4663 10034
WIND...HAIL 80MPH 1.75IN
$$
HEINERT/AYD240
WWUS53 KBIS 101921
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
221 PM CDT SUN JUL 10 2011
NDC015-029-101930-
/O.CON.KBIS.SV.W.0107.000000T0000Z-110710T1930Z/
BURLEIGH ND-EMMONS ND-
221 PM CDT SUN JUL 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
EMMONS AND SOUTHEASTERN BURLEIGH COUNTIES UNTIL 230 PM CDT...
AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL TO TENNIS BALL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 90 MPH. THIS STORM
WAS LOCATED 7 MILES SOUTH OF MOFFIT...OR 29 MILES SOUTHEAST OF
BISMARCK...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
BRADDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS
UP TO 75 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4645 10060 4652 10054 4659 10056 4673 10057
4681 10009 4642 10008 4642 10046
TIME...MOT...LOC 1920Z 291DEG 36KT 4658 10023
WIND...HAIL 80MPH 1.75IN
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:37 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 10, 11:37 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1137 AM CDT SUN JUL 10 2011 .UPDATE...ISSUED SEVERE THUNDERSTORM WATCH 616 FOR PORTIONS OF SOUTHWESTERN...SOUTH CENTRAL...AND SOUTHEASTERN NORTH DAKOTA. && .DISCUSSION...ELEVATED CONVECTION CONTINUES TO DEVELOP THIS MORNING OVER PORTIONS OF SOUTHWESTERN AND SOUTH CENTRAL NORTH DAKOTA. SENT OUT UPDATED PRODUCTS REFLECTING THE ISSUANCE OF SEVERE THUNDERSTORM WATCH 616. && .AVIATION...THUNDERSTORMS AND ASSOCIATED MVFR/IFR CONDITIONS WILL PRIMARILY AFFECT KBIS AND KJMS THROUGH THE AFTERNOON HOURS. OTHERWISE...VFR CONDITIONS ARE EXPECTED FOR KDIK...KISN...AND KMOT THROUGH THE TAF PERIOD. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TM...UPDATE/AVIATION
Hazardous weather outlook, Jul 10, 11:45 AM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1145 AM CDT SUN JUL 10 2011 NDZ001-002-009-010-017-031-032-040-043-111645- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-GOLDEN VALLEY-BILLINGS- SLOPE-BOWMAN- 1145 AM CDT SUN JUL 10 2011 /1045 AM MDT SUN JUL 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF WESTERN NORTH DAKOTA MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018>023-025-033>037-041-042-044>048-050-051-111645- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1145 AM CDT SUN JUL 10 2011 /1045 AM MDT SUN JUL 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH 616 IS IN EFFECT FOR THIS AREA. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. NDZ003>005-011>013-111645- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- 1145 AM CDT SUN JUL 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TM
In the hours before
Local storm report, Jul 10, 12:26 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1226 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 10 S GLEN ULLIN 46.67N 101.83W
07/10/2011 M5.00 INCH GRANT ND PUBLIC
MOSTLY PEA SIZE HAIL AND HEAVY RAIN. NO DAMAGE TO REPORT.
&&
SWICHELocal storm report, Jul 10, 12:31 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1231 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM HAIL 7 SE BISMARCK 46.74N 100.68W
07/10/2011 E0.75 INCH BURLEIGH ND NWS EMPLOYEE
DIME AND PENNEY SIZE HAIL.
&&
SWICHELocal storm report, Jul 10, 12:36 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1236 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 5 S GLADSTONE 46.79N 102.57W
07/10/2011 E2.00 INCH STARK ND PUBLIC
HAIL ESTIMATED AT 2 INCHES BASED UPON PHOTO PROVIDED BY
MEDIA.
&&
PAYDLocal storm report, Jul 10, 12:40 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1240 PM CDT SUN JUL 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 10 S GLEN ULLIN 46.67N 101.83W
07/10/2011 M2.00 INCH GRANT ND PUBLIC
MOSTLY PEA SIZE HAIL WITH A FEW LARGER STONES. NO DAMAGE
TO REPORT. CORRECTION TO EARLIER REPORT.
&&
KSIMOSKOSpecial weather statement, Jul 10, 1:06 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 106 PM CDT SUN JUL 10 2011 NDZ034-042-045-101900- GRANT-MORTON-SIOUX- 1206 PM MDT SUN JUL 10 2011 ...SPECIAL WEATHER STATEMENT... AT 1204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL GRANT COUNTY...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... SHIELDS BY 1235 PM MDT... PORCUPINE BY 140 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SIMOSKO
Special weather statement, Jul 10, 1:08 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 108 PM CDT SUN JUL 10 2011 NDZ021-022-035-101845- BURLEIGH-MCLEAN-SHERIDAN- 108 PM CDT SUN JUL 10 2011 ...SPECIAL WEATHER STATEMENT... AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN BURLEIGH COUNTY...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... NEW JOHNS LAKE BY 120 PM CDT... MCCLUSKY BY 135 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT/AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 10:20 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 55 min |
| Jul 10, 10:58 AM CDT | Severe Thunderstorm Warning | BIS | Stark | 62 min |
| Jul 10, 11:09 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 66 min |
| Jul 10, 11:16 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 59 min |
| Jul 10, 11:52 AM CDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver, Stark | 26 min |
| Jul 10, 12:04 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 37 min |
| Jul 10, 12:09 PM CDT | Areal Flood Advisory | BIS | Grant, Morton | 6 hr |
| Jul 10, 12:16 PM CDT | Severe Thunderstorm Warning | BIS | Morton | 47 min |
| Jul 10, 12:33 PM CDT | Severe Thunderstorm Warning | BIS | Grant | 15 min |
| Jul 10, 12:39 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver | 31 min |
| Jul 10, 1:01 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 29 min |
| Jul 10, 1:20 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 55 min |
| Jul 10, 1:50 PM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 4 hr |
| Jul 10, 2:12 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 63 min |
| Jul 10, 2:22 PM CDT | Tornado Warning | BIS | Emmons, Sioux | 23 min |
| Jul 10, 2:23 PM CDT | Areal Flood Advisory | BIS | Grant, Sioux | 4 hr |
| Jul 10, 2:27 PM CDT | Tornado Warning | BIS | Emmons, Logan | 33 min |
| Jul 10, 2:30 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan | 30 min |
| Jul 10, 2:51 PM CDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh, Stutsman | 3 hr |
| Jul 10, 2:51 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 54 min |
| Jul 10, 2:57 PM CDT | Tornado Warning | BIS | Logan, McIntosh | 33 min |
| Jul 10, 3:26 PM CDT | Tornado Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 34 min |
| Jul 10, 3:35 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 55 min |
| Jul 10, 3:38 PM CDT | Tornado Warning | BIS | McIntosh | 37 min |
| Jul 10, 3:58 PM CDT | Tornado Warning | BIS | Dickey, LaMoure, McIntosh | 32 min |
| Jul 10, 4:08 PM CDT | Areal Flood Advisory | BIS | Dickey, LaMoure | 6 hr |
| Jul 10, 4:10 PM CDT | Tornado Warning | BIS | Dickey, LaMoure | 35 min |
| Jul 10, 4:29 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 51 min |
| Jul 10, 4:30 PM CDT | Tornado Warning | BIS | Dickey | 30 min |
| Jul 10, 4:36 PM CDT | Tornado Warning | BIS | Dickey | 24 min |
| Jul 10, 5:52 PM CDT | Areal Flood Warning | BIS | Grant, Morton | 24 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.